Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Twistors, Kähler manifolds, and bimeromorphic geometry. II
HTML articles powered by AMS MathViewer

by Claude LeBrun and Yat Sun Poon PDF
J. Amer. Math. Soc. 5 (1992), 317-325 Request permission

Abstract:

Using examples [13] of compact complex $3$-manifolds that arise as twistor spaces, we show that the class of compact complex manifolds bimeromorphic to Kähler manifolds is not stable under small deformations of complex structure.
References
Similar Articles
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 5 (1992), 317-325
  • MSC: Primary 32J27; Secondary 32G05, 32J17, 32L25, 53C55
  • DOI: https://doi.org/10.1090/S0894-0347-1992-1137099-7
  • MathSciNet review: 1137099